Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Using melalite for having fair skin. Darkening of skin upon stopping the medication. Permanent solution?

Hi My problem is that before some month my skin was dark then i coslt to doctor he prescribed me a cream Melalite xl when i use this cream my skin becomes fair, my skin becomes white but my skin get thin as the black skin come out so i stoped to use that cream but now my skin turns hn to black again Prescribe some cream and body lotions
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  3192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi Surya,
Thanks for writing in.

Melalite cream contains 2% hydroquinone and a very potent steroid mometasone.
This ingredients can cause permanent depigmentation of skin leading to white spot.
It is not advisable to use it for long time.

My advise to you would be -
Stop using melalite XL.
Use a good sunscreen during day time.
You can apply a cream called kozimax cream at night over dark spots..
Fairness will come back but process is slow may take 2-3 months of treatment.
Take a lot of Vit C in diet.
Avoid sunexposure.

Color will come back but process is slow may take 2-3 months of treatment.

Avoid any HQ and steroid based creams in future.

Hope this helps.
I will be available for follow up.

Dr Sud
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor